Fixed points of P-automorphisms of finite P-groups

Khukhro, E. I. (1976) Fixed points of P-automorphisms of finite P-groups. Algebra and Logic, 14 (6). pp. 417-420. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15768
Deposited On:11 Nov 2014 15:26

Repository Staff Only: item control page